RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2015, Volume 7, Issue 2, Pages 19–34 (Mi ufa276)  

This article is cited in 3 scientific papers (total in 3 papers)

On absence conditions of unconditional bases of exponents

R. A. Bashmakov, A. A. Makhota, K. V. Trounov

Bashkir State University, Zaki Validi str., 32, 450076, Ufa, Russia

Abstract: In the classical space $L^2(-\pi,\pi)$ there exists the unconditional basis $\{e^{ikt}\}$ ($k$ is integer). In the work we study the existence of unconditional bases in weighted Hilbert spaces $L^2(I,\exp h)$ of the functions square integrable on an interval $I$ in the real axis with the weight $\exp(- h)$, where $h$ is a convex function. We obtain conditions showing that unconditional bases of exponents can exist only in very rare cases.

Keywords: Riesz bases, unconditional bases, series of exponents, Hilbert space, Fourier–Laplace transform.

Full text: PDF file (522 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2015, 7:2, 17–32 (PDF, 379 kB); https://doi.org/10.13108/2015-7-2-17

Bibliographic databases:

UDC: 517.5
MSC: 30D20
Received: 01.04.2015

Citation: R. A. Bashmakov, A. A. Makhota, K. V. Trounov, “On absence conditions of unconditional bases of exponents”, Ufimsk. Mat. Zh., 7:2 (2015), 19–34; Ufa Math. J., 7:2 (2015), 17–32

Citation in format AMSBIB
\Bibitem{BasMakTro15}
\by R.~A.~Bashmakov, A.~A.~Makhota, K.~V.~Trounov
\paper On absence conditions of unconditional bases of exponents
\jour Ufimsk. Mat. Zh.
\yr 2015
\vol 7
\issue 2
\pages 19--34
\mathnet{http://mi.mathnet.ru/ufa276}
\elib{http://elibrary.ru/item.asp?id=24188342}
\transl
\jour Ufa Math. J.
\yr 2015
\vol 7
\issue 2
\pages 17--32
\crossref{https://doi.org/10.13108/2015-7-2-17}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416602300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937822807}


Linking options:
  • http://mi.mathnet.ru/eng/ufa276
  • http://mi.mathnet.ru/eng/ufa/v7/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov, “On unconditional exponential bases in weak weighted spaces on segment”, Ufa Math. J., 8:4 (2016), 88–97  mathnet  crossref  isi  elib
    2. K. P. Isaev, R. S. Yulmukhametov, A. A. Yunusov, “On unconditional exponential bases in weighted spaces on interval of real axis”, St. Petersburg Math. J., 28:5 (2017), 689–706  mathnet  crossref  mathscinet  isi  elib
    3. K. P. Isaev, “On Unconditional Exponential Bases in Weighted Spaces on Interval of Real Axis”, Lobachevskii J. Math., 38:1 (2017), 48–61  crossref  mathscinet  zmath  isi  scopus
  • ”фимский математический журнал
    Number of views:
    This page:242
    Full text:108
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020